Chest pain, esp. on stims

Discussion in 'Fitness & Nutrition' started by sprite, Mar 14, 2005.

Thread Status:
Not open for further replies.
  1. sprite

    sprite Active Member

    Joined:
    May 20, 2003
    Messages:
    2,967
    Likes Received:
    0
    Location:
    MI, USA
    Firstly... YES, I have seen my physician, two actually. I've described my symptoms at length, and they've even given me an ECG and say everthing is fine. They say the pain is either gastro related, or a localized skeletal muscle spasm.

    I get the pains (extremely sharp but brief stabbing pains in the upper left chest area) whether on on thermos/stims or not, but the frequency and intensity are definitely increased while on thermos/stims. They really don't seem to be diet related, and are not exercised/exertion induced. In fact, I don't think I've ever had one while lifting or doing cardio. In fact, I'm more likely to get them after being sedentary for a few hours, like sitting at my desk.

    About 3 years ago I went through a couple bottles of old school Xenadrine (before they took the ephederine out) and quit that because of the increased frequency and intensity of the pains. I haven't used any thermo/stim products aside from an occasional Vivarin(200mg caffeine) since. I don't totally discount the "spasm" theory, since I occasionally have spasms/twitches in other muscles, but no where near the intensity of what I feel in my chest. I have a little extra worry in there since my biological grandfather on my mothers side died of a heart attack when he was 38.

    Does anyone know if thermos/stims are known to increase the incidence of spasms? Would the same mechanism that makes you feel "shaky" on thermos/stims also trigger muscle spasms if you're predisposed to having them?

    Anyone have any ideas?

    IB"yougonnadie".
     
Thread Status:
Not open for further replies.

Share This Page